MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF INS SZ 3 10MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT

DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF INS SZ 3 10MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT
Model Number 95-1030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Necrosis (1971); Injury (2348); No Code Available (3191)
Date of Event 09/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision total knee replacement: bone loss and loosening femoral and tibial components.Not thought to be infected as pathological blood markers normal pre-op.Unconfirmed and unproven suggestion the bone loss and loosening may be associated with a vascular necrosis however unconfirmed at this time.
 
Event or Problem Description
Additional information received indicated that the interface that appeared to have failed was the cement to bone interface.Depuy cement was not used in the procedure.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot no deviations or non-conformances were noted.

Brand Name
PFC SIG RPF INS SZ 3 10MM
Common Device Name
PFC SIGMA RP-F : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10606282
Report Number1818910-2020-21193
Device Sequence Number2793313
Product Code NJL
UDI-Device Identifier10603295230373
UDI-Public10603295230373
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number95-1030
Device Catalogue Number951030
Device Lot Number498927
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2020
Supplement Date Received by Manufacturer10/05/2020
12/07/2020
Initial Report FDA Received Date09/30/2020
Supplement Report FDA Received Date10/26/2020
12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ3; MBT CEM KEEL TIB TRAY SZ3; PFC SIG RPF INS SZ 3 10MM; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG PS150 FEM COMP SZ 3 L; SIG PS150 FEM COMP SZ 3 L; MBT CEM KEEL TIB TRAY SZ3; PFC SIG RPF INS SZ 3 10MM; SIG PS150 FEM COMP SZ 3 L
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR